Discussion in 'Cambridge Weight Plan' started by janey0, 18 September 2007 Social URL.

  1. janey0

    janey0 Member

    Cambridge SS
    Hello all, sorry I haven't posted in a while.

    Not sure if any of you remember but I have Bipolar and have been and still am quite unwell (currently in a mixed episode), probably my own fault for stopping my medication when I thought I was well.

    Problem is, my doctor has put me back on Lithium, Olanzapine and Clonazepam. I really don't want to come off the diet. I didnt mention to the doctor that I was doing Sole Source. My question is, is it possible for me to continue doing sole source, as long as I get my lithium blood levels checked regularly. I have lost so much weight now, nearly half way, and I know if I stop now, then it will all go back on. Olanzapine makes me gain so much weight. I did atkins and lost 6 stone whilst on Lithium and was ok. I know it says in the book not to, but I thought as long as I got my levels checked more than usual, then I will be ok?

    Please tell me I can carry on.

    So not fair :(
  2. Avatar Matched Content

  3. ninababes

    ninababes Gold Member

    Hiya hun, sorry you're having a tough time of things. Re the lithium i think you really should speak to your GP and mum's got bipolar and has recently come off lithium and is currently on Olanzapine and Quitiapine and s still not allowed to do the CD. Maybe they will let you do one of the higher plans such as 1000 or 1200 which is what i'm on as i can't SS due to being on anticoagulants.

    Well done on the FANTASTIC weight loss so far, it is VERY difficult to lose weight on your type of medication so well done you for doing it and i hope that your mental health settles soon xxx
  4. paula 36

    paula 36 Gold Member

    Sorry Lovey ,dont No But Good Luckxx
  5. Lardy

    Lardy New Member


    Olanzapine is one of the worst culprits ( along with clozapine ) for inducing weight gain, increasing hunger and feeling sedated. There is a knew medication , aripiprazole, that reports no weight gain and no sedation - check with your Dr, they might be able to advise.
  6. paula 36

    paula 36 Gold Member

    any news janeyxx
Popular Forums
  1. is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.

Share This Page